A restricted form of the theorem of Maurey-Pisier for the cotype in p-Banach spaces
Annales de l'I.H.P. Probabilités et statistiques, Volume 18 (1982) no. 3, p. 293-304
@article{AIHPB_1982__18_3_293_0,
     author = {Bastero, Jes\'us},
     title = {A restricted form of the theorem of Maurey-Pisier for the cotype in $p$-Banach spaces},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {18},
     number = {3},
     year = {1982},
     pages = {293-304},
     zbl = {0486.46016},
     mrnumber = {663423},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1982__18_3_293_0}
}
Bastero, J. A restricted form of the theorem of Maurey-Pisier for the cotype in $p$-Banach spaces. Annales de l'I.H.P. Probabilités et statistiques, Volume 18 (1982) no. 3, pp. 293-304. http://www.numdam.org/item/AIHPB_1982__18_3_293_0/

[1] D. Dacunha-Castelle and J.L. Krivine, Applications des ultraproduits à l'étude des spaces de Banach. Studia Math., t. 41, 1972, p. 315-334. | MR 305035 | Zbl 0275.46023

[2] N.J. Kalton, The convexity type of quasi-Banach spaces. Unpublished paper.

[3] J.L. Krivine, Sous-espaces de dimension finie des espaces de Banach rèticulés. Ann. Math., t. 104, 1976, p. 1-29. | MR 407568 | Zbl 0329.46008

[4] B. Maurey, Type et cotype dans les espaces munis de structures locales inconditionnelles. Sem. École Polytechnique, 1973-1974, Exp. XXIV et XXV. Palaiseau. | Numdam | MR 399796 | Zbl 0321.46013

[5] B. Maurey, G. Pisier, Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach. Studia Math., t. 58, 1976. p. 45-90. | MR 443015 | Zbl 0344.47014

[6] V.D. Milman, M. Sharir, A new proof of the Maurey-Pisier theorem. Israel J. of Math., t. 33-1, 1979, 74-87. | MR 571585 | Zbl 0418.46010

[7] H.P. Rosenthal, On a theorem of J. L. Krivine concerning block finite representability of lP in general Banach Spaces. J. of Funct. Anal., t. 28 (2), 1978, p. 197-225. | MR 493384 | Zbl 0387.46016